| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -4.50/+1.0/125 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2023.The surgeon reports the patient had low vaulting; refractive surprise.It was additionally noted that "consulting with ma what to do with the vault and refractive surprise".Lens remains implanted.The problem is not resolved.
Additional Manufacturer Narrative
B5 - the lens was exchanged with a same model but longer length lens due to low vault.The problem was resolved.No injury reported.Additional information via email states " problem is solved and patient is happy now".H6 - 2199 corrected to 4629 claims #(b)(4).
Additional Manufacturer Narrative
D4 - unique identifier (udi) #: (b)(4).H3 - device evaluation: the lens was returned with moisture in a microcentrifuge vial.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.H4 - device manufacture date: 13-feb-2023 corrected to 07-feb-2023.H6 - type of investigation: 10.Investigation conclusions: 4310.Claim # (b)(4).